RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1980, Volume 35, Issue 4(214), Pages 203–204 (Mi umn3790)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The Shannon–Macmillan–Breiman theorem for space-homogeneous stationary processes

B. S. Pitskel'


Full text: PDF file (157 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1980, 35:4, 184–185

Bibliographic databases:

MSC: 60G10, 37Lxx, 60A10, 37A35
Received: 08.05.1979

Citation: B. S. Pitskel', “The Shannon–Macmillan–Breiman theorem for space-homogeneous stationary processes”, Uspekhi Mat. Nauk, 35:4(214) (1980), 203–204; Russian Math. Surveys, 35:4 (1980), 184–185

Citation in format AMSBIB
\Bibitem{Pit80}
\by B.~S.~Pitskel'
\paper The Shannon--Macmillan--Breiman theorem for space-homogeneous stationary processes
\jour Uspekhi Mat. Nauk
\yr 1980
\vol 35
\issue 4(214)
\pages 203--204
\mathnet{http://mi.mathnet.ru/umn3790}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=586206}
\zmath{https://zbmath.org/?q=an:0445.60035|0465.60046}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1980RuMaS..35..184P}
\transl
\jour Russian Math. Surveys
\yr 1980
\vol 35
\issue 4
\pages 184--185
\crossref{https://doi.org/10.1070/RM1980v035n04ABEH001878}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980MR52200014}


Linking options:
  • http://mi.mathnet.ru/eng/umn3790
  • http://mi.mathnet.ru/eng/umn/v35/i4/p203

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:333
    Full text:131
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019